# SDR SIMA20160401001

- Difficulty date: April 1, 2016
- Submitted: April 1, 2016
- Operation: Air carrier
- Aircraft: N517AE
- Make and model: Cndair CL6002C10
- Aircraft serial: 10124
- Aircraft time: 31,669 hours, 22,384 cycles
- System (JASC): 5522 · Elevator, Plate/Skin
- Part: Skin
- Condition: Damaged
- Location: Rt Elevator
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

REPAIR LIGHTNING STRIKE DAMAGE TO RT ELEVATOR UPPER SKIN AT OTBD CLOSING RIB & REAR SPAR DATUM.  REPAIRED DAMAGE IAW ERS CR-55MR-410 & ERS CR-55DF-403.
